# SDR UALA2011030701112

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 56,293 hours, 20,934 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS EMERGENCY LIGHT TEST EXT LOADS AFT LEFT MESSAGE.  COMPLETED TEST OF AFT SLIDE RAFTS AND FOUND AFT RT HAS BAD LIGHT.    REPLACED 2R DOOR SLIDE PER MM, OPS CHECKED NORMAL. VERIFIED INSTALLATION OF DOOR 2R SLIDE PER MM.  SLIDE SHOWS ARMED AND CIDS TESTS NORMAL.
